# SDR SWIA202055631

- Difficulty date: December 16, 2020
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 43,076 hours, 36,743 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB, RT SKIN HAS MULTIPLE DENTS.  C-CHECK RO 1/28/2021.  DISCREPANCY HAS A TYPOGRAPHICAL ERROR, SHOULD READ LT SIDE SKIN.  REPAIRED SKIN MHIRJ REO 601R-55-31-368 REV-, DATED 12/29/2020.  FORM 337 AND MAJOR REPAIR TASK CARD 51-900-1003-SKY COMPLETED AND ATTACHED.  NO WEIGHT CHANGE.  SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
